# SDR SWAA032320

- Difficulty date: October 21, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 33,148 hours, 29,273 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547985
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT HORIZONTAL STAB LOWER RIB CHORD CRACKED AT STA 120.3.  REPAIRED RIB ASSY PER SRM.
